# SDR CHQA200800073

- Difficulty date: April 9, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 17,204 hours, 14,009 cycles
- Engine: Allsn AE3007A
- Engine time: 9,847 hours, 7,767 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311837
- Condition: Leaking
- Location: Nr 2
- Part time: 15,514 hours, 11,544 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5940.  CREW RETURNED TO FIELD FOR A LAV SMOKE INDICATION ON EICAS.  MAINT FOUND THE LAVATORY SMOKE DETECTOR FULL OF DUST.  AFTER CLEANING THE SMOKE DETECTOR THE SYS WAS OPS CHECKED GOOD.  LATER THAT DAY THE MESSAGE RETURNED WHILE ON APPROACH AND CLEARED WITHIN 40 SECONDS.  THE CREW PERFORMED A NORMAL APPROACH AND LANDING.  MAINT ISOLATED THE FAULT TO E2 WHILE AT HIGH POWER.  THE AC WAS THEN FERRIED TO CMH WHERE E2 WAS REPLACED.  AFTER REPLACING E2 THERE WERE NO FURTHER FAULTS NOTED.
